Texas, 2008Tornadoes and Hail in Texas, May 7, 2008
May 7, 2008 · NWS FWD · 28 events in 13 counties and zones
A cold front and bulging dryline moved into north Texas during the afternoon hours as an upper level low pressure system moved from west Texas into Oklahoma. Numerous severe storms were the result with several reports of severe hail and wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $110,000
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front and bulging dryline moved into north Texas during the afternoon hours as an upper level low pressure system moved from west Texas into Oklahoma. Numerous severe storms were the result with several reports of severe hail and wind damage. A cyclic supercell produced three tornadoes in Robertson County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at May 7, 2:21 PM CST, 45 minutes earlier.
Area forecast discussion, May 7, 2:21 PM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT WED MAY 7 2008
.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE CURRENTLY MOVING THROUGH
SOUTHEASTERN NORTH TEXAS ALONG WHAT LOOKS TO BE A GRAVITY WAVE.
MORE SUBSTANTIAL CONVECTION IS LAGGING BEHIND ON THE EASTERN
PERIPHERY OF THE UPPER LOW AND WILL AFFECT THE NORTHWESTERN
COUNTIES SHORTLY. THE SURFACE LOW IS NOW WELL DEFINED AND IS
CENTERED JUST NORTHWEST OF WICHITA FALLS. MAIN FEATURE OF CONCERN
IS THE DRYLINE WHICH HAS ALREADY SURGED THROUGH THE WESTERN THIRD
OF THE AREA. A FEW ECHOES ARE BEGINNING TO SHOW UP ALONG THE
DRYLINE...INDICATING THE EROSION OF THE CAP. A TORNADO WATCH IS IN
EFFECT FOR PORTIONS OF NORTH TEXAS ALONG AND NORTH OF A LINE
ROUGHLY FROM MINERAL WELLS...TO DALLAS...TO SULPHUR SPRINGS.
LARGE HAIL AND DAMAGING WINDS AS WELL AS ISOLATED TORNADOES WILL
BE POSSIBLE THIS AFTERNOON...MAINLY OVER THE EASTERN HALF OF THE
WATCH BOX.
AS THE DRYLINE MOVES EAST...AREAS TO THE WEST OF IT WILL SEE A
DRAMATIC DECREASE IN PRECIPITATION CHANCES. THERE WILL STILL BE
SOME PRECIPITATION CHANCE ASSOCIATED WITH THE UPPER LOW ITSELF AS
IT MOVES THROUGH IN A FEW HOURS...BUT THE BULK OF THE ACTIVITY
SHOULD BE OVER BY 7 PM.
ANOTHER SYSTEM FOLLOWS QUICKLY ON THE HEELS OF THIS ONE WITH A
FROPA FRIDAY NIGHT/SATURDAY MORNING. UPPER 80S AND LOWER 90S ARE
STILL FORECAST FOR FRIDAY AND SATURDAY...ALTHOUGH MET GUIDANCE IS
A FEW DEGREES COOLER THAN THE MAV. THE LATEST GFS TEMPERATURE
GUIDANCE FOR SUNDAY IS COOLER THAN PREVIOUS RUNS AND ALSO MUCH
DIFFERENT THAN THE OTHER ENSEMBLE MEMBERS. THIS IS MAINLY DUE TO
THE OPERATIONAL GFS HAVING LOW LEVEL SOUTHWEST WINDS WHICH THE
OTHER MODELS DONT HAVE. THEREFORE HAVE LEANED TOWARDS THE ENSEMBLE
SOLUTION.
WINDS WILL QUICKLY BECOME SOUTHERLY AGAIN ON SATURDAY AS ANOTHER
SURFACE CYCLONE DEVELOPS OVER THE SOUTHERN ROCKIES. UPPER LEVEL
FORCING IS FAR AWAY FROM NORTH TEXAS AT THIS TIME...SO HAVE NOT
GONE ABOVE SLIGHT CHANCE POPS. ANOTHER COLD FRONTAL PASSAGE IS
POSSIBLE SUNDAY. THE MAIN CONCERN HERE WILL BE THE QUALITY OF
MOISTURE RETURN WITH SYSTEMS SUCH A SHORT DISTANCE APART. SH/13
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 62 85 65 87 68 / 5 0 0 10 10
WACO, TX 60 88 64 87 68 / 5 0 0 5 5
PARIS, TX 61 80 60 84 62 / 40 0 10 10 10
DENTON, TX 59 84 62 86 64 / 5 0 0 10 10
MCKINNEY, TX 59 83 63 86 63 / 10 0 0 10 10
DALLAS, TX 63 85 67 89 70 / 5 0 0 10 10
TERRELL, TX 61 83 64 87 67 / 10 0 0 10 10
CORSICANA, TX 62 83 65 87 67 / 10 0 0 5 5
TEMPLE, TX 58 86 65 92 68 / 5 0 0 5 5
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 7, 2:30 PM CST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT WED MAY 7 2008
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
330 PM CDT WED MAY 7 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING EAST
OF A BONHAM...KAUFMAN...TO PALESTINE LINE. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS EVENING ACROSS THE REMAINDER OF NORTH
TEXAS.
A DRYLINE WILL MOVE EAST ACROSS THE REGION THIS EVENING AND PROVIDE
A FOCUS FOR THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY HAZARD. HOWEVER...A FEW TORNADOES WILL BE
POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA. THUNDERSTORM
CHANCES WILL END FROM WEST TO EAST AS THE DRYLINE MOVES THROUGH THE
REGION.
.DAYS TWO THROUGH SEVEN...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN AND
EASTERN SECTIONS OF NORTH TEXAS SATURDAY NIGHT AS A WEAK COLD FRONT
MOVES ACROSS THE RED RIVER.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED WEST OF INTERSTATE 35 THROUGH 6
PM AND EAST OF INTERSTATE 35 BETWEEN 4 PM AND 9 PM.
79
In the hours before
Special weather statement, May 7, 2:24 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT WED MAY 7 2008
TXZ091-072100-
MONTAGUE TX-
324 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN MONTAGUE COUNTY
AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF NOCONA...MOVING NORTHEAST AT 30
MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3390 9799 3388 9790 3387 9789 3387 9785
3394 9775 3394 9773 3383 9764 3371 9799
TIME...MOT...LOC 2023Z 243DEG 22KT 3382 9797
25Special weather statement, May 7, 2:39 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT WED MAY 7 2008
TXZ103-072115-
DENTON TX-
339 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL DENTON COUNTY
AT 339 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF TROPHY CLUB...MOVING EAST AT
22 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE...
COPPER CANYON...CORINTH...CORRAL CITY...DOUBLE OAK...FLOWER MOUND...
HICKORY CREEK...HIGHLAND VILLAGE...LAKE DALLAS...ROANOKE...SHADY
SHORES AND TROPHY CLUB.
PEA-SIZED HAIL...VERY HEAVY RAIN...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3314 9725 3322 9699 3299 9702 3299 9726
3300 9728
TIME...MOT...LOC 2039Z 253DEG 19KT 3304 9720
25Special weather statement, May 7, 2:56 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT WED MAY 7 2008
TXZ091-072130-
MONTAGUE TX-
356 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN MONTAGUE COUNTY
AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF BOWIE...MOVING NORTHEAST AT
26 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA.
PEA-SIZED HAIL...VERY HEAVY RAIN...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.
A SECOND STORM WILL SKIRT THE RED RIVER...ALSO MOVING NORTHEAST AT
AROUND 25 MPH. THIS STORM WILL BE CAPABLE OF HALF-INCH HAIL AND WIND
GUSTS TO 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THIS EVENING FOR
MONTAGUE COUNTY.
LAT...LON 3389 9794 3387 9789 3388 9782 3400 9768
3399 9761 3389 9754 3362 9798 3363 9799
3385 9800
TIME...MOT...LOC 2055Z 235DEG 23KT 3373 9799
25Special weather statement, May 7, 2:57 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT WED MAY 7 2008
TXZ159-072130-
MCLENNAN TX-
357 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
MCLENNAN COUNTY
AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MCGREGOR...MOVING EAST AT 48
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
HALLSBURG...HEWITT...LACY-LAKEVIEW...MCGREGOR...NORTHCREST...
ROBINSON...WACO AND WOODWAY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR THE AREA.
LAT...LON 3175 9710 3153 9682 3133 9740 3146 9750
TIME...MOT...LOC 2057Z 252DEG 42KT 3140 9737
92
Event by event
14 hail, 11 thunderstorm wind, 3 tornado. Local standard time, as filed.
Thunderstorm Wind, Young
- When
- May 7, 3:06 PM CST to 3:15 PM CST
- Where
- Young County, 1.15 mi NW of Olney to 0.9 mi SE of Olney
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 33.384, -98.781
Hangars were damaged at Olney Airport. Trees, power poles, and fences were blown down along FM 2178, West Payne Street, West Elm Street, and West Main Street.
Hail, Jack
- When
- May 7, 3:07 PM CST
- Where
- Jack County, Bryson
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.170, -98.380
Quarter-size hail was reported in Bryson.
Hail, Montague
- When
- May 7, 3:30 PM CST
- Where
- Montague County, 0.69 mi S of Montague
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.660, -97.720
Thunderstorm Wind, Montague
- When
- May 7, 3:30 PM CST
- Where
- Montague County, Montague
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.670, -97.720
Minor wind damage was reported in and around the city.
Thunderstorm Wind, McLennan
- When
- May 7, 3:50 PM CST
- Where
- McLennan County, Hallsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 31.530, -96.970
Trees were blown down across roads in Hallsburg.
Hail, Limestone
- When
- May 7, 4:04 PM CST
- Where
- Limestone County, 2 mi E of Prairie Hill
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.650, -96.766
Hail, Collin
- When
- May 7, 4:19 PM CST
- Where
- Collin County, 2 mi W of Anna
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.350, -96.605
Hail, Grayson
- When
- May 7, 4:23 PM CST
- Where
- Grayson County, Van Alstyne
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.420, -96.580
Thunderstorm Wind, Grayson
- When
- May 7, 4:23 PM CST
- Where
- Grayson County, Van Alstyne
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.420, -96.580
Winds were estimated in excess of 65 MPH.
Hail, Collin
- When
- May 7, 4:30 PM CST
- Where
- Collin County, 2 mi W of Melissa
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 33.280, -96.615
Golfball-size hail was reported west of Melissa.
Hail, Fannin
- When
- May 7, 4:35 PM CST
- Where
- Fannin County, Ector
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.580, -96.280
Hail, Fannin
- When
- May 7, 4:46 PM CST
- Where
- Fannin County, 2 mi E of Bonham
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.580, -96.145
Half-dollar size hail was reported near Bonham.
Hail, Fannin
- When
- May 7, 4:47 PM CST to 4:50 PM CST
- Where
- Fannin County, Trenton
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.430, -96.350
Hail, Freestone
- When
- May 7, 4:51 PM CST
- Where
- Freestone County, Teague
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 31.620, -96.280
Thunderstorm Wind, Grayson
- When
- May 7, 5:00 PM CST
- Where
- Grayson County, 2.95 mi ENE of Fink
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 33.810, -96.630
Trees were blown down near Eisenhower State Park.
Hail, Freestone
- When
- May 7, 5:07 PM CST
- Where
- Freestone County, 5.41 mi ENE of Dew
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 31.602, -96.062
Quarter-size hail was reported in Lanely.
Thunderstorm Wind, Anderson
- When
- May 7, 5:32 PM CST
- Where
- Anderson County, Tucker
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.680, -95.730
Large tree limbs were blown down.
Thunderstorm Wind, Freestone
- When
- May 7, 5:32 PM CST
- Where
- Freestone County, 10.21 mi ENE of Butler
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.700, -95.780
Large tree limbs were blown down.
Thunderstorm Wind, Anderson
- When
- May 7, 5:47 PM CST
- Where
- Anderson County, Elkhart
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 31.620, -95.580
Hail, Anderson
- When
- May 7, 5:50 PM CST
- Where
- Anderson County, Elkhart
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.620, -95.580
Thunderstorm Wind, Anderson
- When
- May 7, 5:50 PM CST
- Where
- Anderson County, 3.02 mi ENE of Elkhart
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.630, -95.530
Thunderstorm Wind, Leon
- When
- May 7, 5:56 PM CST
- Where
- Leon County, 3 mi SSW of Buffalo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.430, -96.090
Trees were blown down between Buffalo and Jewett.
Hail, Fannin
- When
- May 7, 5:57 PM CST
- Where
- Fannin County, 2.57 mi E of Ector
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.579, -96.235
Nickel-size hail was reported between Ector and Bonham.
Hail, Falls
- When
- May 7, 6:47 PM CST
- Where
- Falls County, 0.32 mi W of Reagan
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 31.219, -96.785
Quarter-size hail was reported in the Reagan community.
Thunderstorm Wind, Falls
- When
- May 7, 7:08 PM CST
- Where
- Falls County, 2.74 mi ESE of Stranger
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 31.310, -96.690
A 70 MPH wind gust was reported southeast of Kosse.
Tornado, Robertson
- When
- May 7, 7:10 PM CST to 7:12 PM CST
- Where
- Robertson County, 2.16 mi SSE of Bremond to 2.16 mi SE of Bremond
- Rating
- EF0
- Path length
- 0.99 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 31.140, -96.660
A brief touchdown was reported on the southeast edge of Bremond. The tornado downed power lines and damaged trees.
Tornado, Robertson
- When
- May 7, 7:15 PM CST to 7:23 PM CST
- Where
- Robertson County, 0.52 mi NW of Petteway to 1.74 mi NW of Hayes
- Rating
- EF1
- Path length
- 2.6 mi
- Path width
- 250 yd
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.185, -96.537
A tornado was observed by the Bremond Fire Department and the public near Petteway. Numerous trees were downed or damaged along its path.
Tornado, Robertson
- When
- May 7, 7:39 PM CST to 7:48 PM CST
- Where
- Robertson County, 2.51 mi NNW of New Baden to 2.3 mi NNE of New Baden
- Rating
- EF0
- Path length
- 2.08 mi
- Path width
- 50 yd
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.083, -96.438
The Franklin Fire Department reported a brief touchdown. No damage was reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Oklahoma, May 7, 20082 injured · $337,000 · EF1 · 36 events
- Flash Flooding and Hail in Missouri, May 7 to 8, 2008$1.0 million · 0.75 in hail · 14 events
- Tornadoes and Flash Flooding in Oklahoma, May 7 to 8, 2008$142,000 · EF0 · 26 events
- Lightning Strike in Illinois, May 7 to 8, 20083 injured · $62,000 · 1 event
- Damaging Winds in Louisiana, May 7, 2008$35,000 · 55 kt wind · 12 events
- Damaging Wind in Arkansas, May 7, 2008$50,000 · 50 kt wind · 1 event
- Wildfire in Florida, May 7, 2008$30,000 · 1 event
- Hail and Damaging Winds in Texas, May 7, 2008$2,000 · 56 kt wind · 13 events
- Tornado and Hail in Wyoming, May 7, 2008EF0 · 9 events
- Heavy Rain in Missouri, May 7 to 8, 20086 events
- Frost and Freeze in New York, May 7, 20084 events
- Tornado and Hail in Texas, May 7, 2008EF0 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 98974, 98957, 98958, 98978, 98970, 98959, 98960, 98961, 98979, 99664, 98962, 98963, 98964, 98965, 98971, 98966, 98975, 98976, 98972, 98967, 98983, 98973, 98968, 98969, 98977, 98980, 98981, 98982.